# SDR ASAA2019091130698

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 48,774 hours, 14,561 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP ILLUMINATED AT CRUISE, APU WAS NOT RUNNING. GROUNDED - YES. FIRE DETECTION MODULE SHOWS APU-TAILPIPE. ACCOMPLISHED FIM 26-10 TASK 808. TAIL PIPE DETECTOR READS 25K OHMS. PER FIM 26-10 TASK 802 REMOVED AND REPLACED APU TAILPIPE OVERHEAT DETECTOR ELEMENT IAW AMM 26-15-01. INSTALLATION TEST GOOD. FIRE DETECTION CONTROL MODULE BITE CHECK GOOD. NO FAULTS.
